Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 36, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 23, 2015, 9:42 AM EDT for Lawrence County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 9:42 AM EDT (13:42 UTC)
- Expired
- Jun 23, 2015, 12:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:15 PM EDT | FLASH FLOOD | 1 Ne East New Castle, PA | WATER RESCUES AT KERRS MOBILE HOME PARK |
| Jun 23, 12:49 PM EDT | HEAVY RAIN 2.4 | New Castle, PA | STORM TOTAL RAINFALL. OCCURRED NEAR INTERSECTION OF ROUTE 168 AND ROUTE 108. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 1.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
006
WGUS51 KPBZ 231342
FFWPBZ
PAC073-231645-
/O.NEW.KPBZ.FF.W.0036.150623T1342Z-150623T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 1245 PM EDT
* AT 940 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
MOVING INTO THE WARNED AREA. APPROXIMATELY 0.80 TO 1.00 INCHES OF
RAINFALL AN HOUR IS OCCURRING WITH THESE STORMS. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW CASTLE...OAKWOOD...NEW CASTLE NORTHWEST...NEW BEAVER...
BESSEMER...SOUTH NEW CASTLE...HARLANSBURG...S.N.P.J....ROSE POINT
PARK AND MCCONNELLS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4100 8016 4090 8016 4090 8052 4103 8052
4103 8014
$$
241 follow-up statement
542
WGUS71 KPBZ 231617
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1217 PM EDT TUE JUN 23 2015
PAC073-231645-
/O.CON.KPBZ.FF.W.0036.000000T0000Z-150623T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE PA-
1217 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
CENTRAL LAWRENCE COUNTY...
AT 1216 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING HAS BEEN REPORTED
IN NEW CASTLE. CONTINUED RAIN IS EXPECTED TO LEAD TO ADDITIONAL
FLASH FLOODING...AND WILL WORSEN EXISTING FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW CASTLE...OAKWOOD...NEW CASTLE NORTHWEST...NEW BEAVER...
BESSEMER...SOUTH NEW CASTLE...HARLANSBURG...S.N.P.J....ROSE POINT
PARK AND MCCONNELLS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4100 8016 4090 8016 4090 8052 4103 8052
4103 8014
$$
KRAMARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 8:40 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 23, 8:40 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 840 AM EDT TUE JUN 23 2015 .SYNOPSIS... A CROSSING COLD FRONT WILL BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...ON TUESDAY. HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID WEATHER RETURNS FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... FORECAST UPDATE WAS TO REFLECT LATEST RADAR TRENDS AND FOCUS HIGH POPS SOUTH OF THE U.S. 422 CORRIDOR TODAY WITH CATEGORICAL POPS FOR A LARGE PORTION OF THE AREA SAVE FOR EASTERN OHIO. HIGH RES CONVECTIVE ALLOWING MODELS ARE POINTING TO A STRONG TO SEVERE LINE OF STORMS TRAVERSING SOUTH OF I-76 THIS AFTERNOON. WITH TEMPS ONLY FALLING BACK INTO THE UPPER 70S OVERNIGHT COUPLED WITH BREAKS IN THE CLOUDS...ATMOSPHERE ALREADY PRIMED FOR CONVECTION. LATEST 12Z PIT RAOB INDICATES A DAMAGING WIND THREAT WITH UNIDIRECTIONAL SHEAR AND O-6KM WINDS AROUND 40KTS. RAIN RATES HAVE NOT BEEN TOO IMPRESSIVE...SO DESPITE A LITTLE TRAINING OVER THE I-80 REGION...DO NOT SEE A HIGH WATER THREAT. ADDED GUSTY WIND ATTRIBUTE TO WEATHER GRIDS AND MAY NEED TO INCLUDE DAMAGING WINDS IN LATER UPDATES. PREVIOUS DISCUSSION... MODEL SOLUTIONS FAVOR INITIAL ACTIVITY DEPARTING OUR AREA BY LATE MORNING/EARLY AFTERNOON. HOWEVER...A QUICK GLANCE AT REGIONAL OBSERVATIONS REVEALS THAT ONGOING CONVECTION IS LARGELY UNTIED TO THE MAIN FRONTAL BOUNDARY OVER MICHIGAN AND NORTHERN ILLINOIS. LARGER SCALE MODELS SEEM TO TRY TO TIE THESE TWO THINGS TOGETHER RATHER QUICKLY ON TODAY...HOWEVER THE FINER SCALE MODELS MAINTAIN A DISTINCTION BETWEEN THE TWO. THE NAM IN PARTICULAR HAS BEEN INSISTENT ON THIS FOR SEVERAL RUNS...AND EVEN THE HRRR FAVORS CONVECTIVE REDEVELOPMENT THIS AFTERNOON. OBSERVATIONS REALLY DO NOT FAVOR THE FRONT CATCHING UP TO ONGOING CONVECTION THIS MORNING IN ANY FASHION...SO THE FORECAST STILL HEAVILY FAVORS REDEVELOPMENT AHEAD OF SAID FRONT THIS AFTERNOON. THIS BRINGS A WHOLE HOST OF PROBLEMS WITH IT. BULK SHEAR VALUES OF 45-50 KTS WITH SOME MODEST VEERING IS EVIDENT ON NAM SOUNDINGS AHEAD OF THE FRONT. ADDITIONALLY...MODEL PWATS SURGE TOWARD AND ABOVE 2 INCHES ALONG THE FRONT WITH CAPE VALUES JUMPING TOWARD 2000 J/KG. THIS IS EVEN WITHOUT A STRONG SIGNAL FOR CLEARING AHEAD OF THE FRONT. THAT SAID...SPC IS MAINTAINING THE SLIGHT RISK FOR SEVERE THUNDERSTORMS...WHICH SEEMS WARRANTED. THE MAIN THREAT DOES SEEM LIKELY TO BE DAMAGING WINDS...HOWEVER A SPINNER OR TWO CANNOT BE RULED OUT GIVEN THE LOW LEVEL WIND FIELD THAT SEEMS LIKELY TO BE CHARACTERISTIC OF THE PRE-FRONTAL ENVIRONMENT. IN MUST BE NOTED...HOWEVER...THAT GFS/SREF SOLUTIONS FAVOR THE FASTER FRONTAL MOVEMENT AND LACK OF DEEP CONVECTIVE REDEVELOPMENT. BUT GIVEN THAT "THE TREND IS YOUR FRIEND"...THEY HAVE LARGELY BEEN CONSIDERED THE LESS LIKELY SCENARIOS. GIVEN A VERY WARM START TO THE DAY TODAY...AND STRONG MIXING LIKELY...HIGHS SHOULD EASILY JUMP INTO THE 80S...MAKING THOSE 2000 J/KG CAPE VALUES EASY TO ATTAIN...EVEN WITHOUT STRONG ISOLATION. MODEL AGREEMENT INCREASES GREATLY BEHIND THE FRONT...AS PWATS FALL OFF A CLIFF AND LAYER RH VALUES DO LIKEWISE. POPS RAPIDLY WILL FALL TO NEAR ZERO IN THE POST-FRONTAL ENVIRONMENT...AND DEWPOINTS WILL LIKELY FALL OFF A CLIFF AS WELL. THIS WILL YIELD A SUBSTANTIALLY NICER TUESDAY NIGHT AND WEDNESDAY AS THE SOUP WE HAVE BECOME ACCUSTOMED TO FINALLY DEPARTS FOR AT LEAST A BRIEF INTERLUDE. FRIES && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... SURFACE HIGH PRESSURE WILL KEEP CONDITIONS DRY WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING...BUT ZONAL FLOW ALOFT MEANS TRANQUIL WEATHER WILL BE FLEETING. A MID-LEVEL WAVE...ASSOCIATED WITH CONVECTION OVER THE CORNBELT...WILL APPROACH THE GREAT LAKES BY DAY BREAK THURSDAY. REMNANTS OF THE EARLIER CONVECTION WILL APPROACH THE FORECAST AREA DURING A CLIMATOLOGICALLY UNFAVORABLE TIME...AND SHOULD BE DISSIPATING ON ENTRANCE. THURSDAY AFTERNOON SHOULD BRING A RE-INVIGORATION OF SHOWERS AND THUNDERSTORMS ALONG THE NOSE OF THE LOW. IMPRESSIVE SHEAR VALUES WILL EXIST ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...NEAR THE BASE OF THE WAVE. HOWEVER...REMNANT CLOUD COVER WILL QUELL THE MORNING WARM-UP AND SERVE TO STABILIZE A MAJORITY OF THE FORECAST AREA...DESPITE STEEPENING MID-LEVEL LAPSE RATES AS COOL AIR ALOFT MOVES IN. THE SOUTHERN PERIPHERY OF THE FORECAST AREA WILL HAVE THE BEST CHANCE TO HOLD SOME SUN...AND THUS THE BETTER OPPORTUNITY TO DESTABILIZE. IF ANY STRONG TO SEVERE STORMS WERE TO EXIST THURSDAY EVENING...THIS IS WHERE THEY WILL RESIDE. FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF PA/WV/MD. TAX && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN. PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK. TAX && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... HIGH CONFIDENCE FORECAST OUTSIDE TIMING OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH A COLD FRONT. ONGOING SHOWERS WILL DEPART FKL AND DUJ BY 13-14Z LEAVING BKN MVFR OR VFR WEATHER IN ITS WAKE. EXPECT CLOUDS TO BREAK UP THIS MORNING INTO THE AFTERNOON HOURS AS IR SATELLITE PICTURE ILLUSTRATES CLOUD TOPS WARMING OVER OHIO AND INDIANA. WITH SOME DAYTIME HEATING...THIS WILL SET THE STAGE FOR A LINE OF STORMS TO DEVELOP BY EARLY AFTERNOON SOUTH OF I-80/U.S. 422 MOVING SSE THROUGH EARLY EVENING. STORMS LIKELY WILL DEVELOP ON SOUTHERN PERIPHERY OF ONGOING ACTIVITY. BRIEF IFR VIS RESTRICTIONS ARE FORECAST...HOWEVER WITH IT BEING SUCH SHORT DURATION...DID NOT INCLUDE ANYTHING LOWER THAN MVFR IN THE TAF. IN FACT...MOSTLY CARRIED VCTS UNTIL THINGS DEVELOP. AFTER THE FRONT PASSES WINDS WILL SHIFT TO THE NORTH AND DRIER AIR INFILTRATES THE REGION. THIS SHOULD OFFSET ANY FOG DEVELOPMENT DURING THE OVERNIGHT HOURS. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... RESTRICTIONS ARE POSSIBLE BY LATE WEEK WITH CROSSING LOW PRESSURE. && .CLIMATE... THE OVERNIGHT LOW SO FAR HAS BEEN 77 DEGREES AT PITTSBURGH...THE RECORD LOW HIGH FOR THIS DATE IS 76 SET WAY BACK IN 1888. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && NEAR TERM...98/FRIES SHORT TERM...TAX LONG TERM...TAX AVIATION...98 CLIMATE...98
Hazardous weather outlook, Jun 23, 3:09 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 309 AM EDT TUE JUN 23 2015 OHZ039>041-048-PAZ007>009-013>016-020-WVZ001-240715- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-HANCOCK- 309 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. A ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE THIS MORNING...WITH ANOTHER ROUND POSSIBLY REDEVELOPING THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ049-050-057>059-068-069-PAZ021>023-029-031-073>076- WVZ002>004-012-021>023-041-240715- GARRETT-HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 309 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THIS IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 7:29 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
729 AM EDT TUE JUN 23 2015
PAZ015-016-022-231200-
JEFFERSON-CLARION-ARMSTRONG-
729 AM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON...CENTRAL
ARMSTRONG AND SOUTHERN CLARION COUNTIES...
AT 728 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEW BETHLEHEM...OR
NEAR RIMERSBURG...MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...RIMERSBURG...REYNOLDSVILLE...NEW BETHLEHEM...
SYKESVILLE...FALLS CREEK...SLIGO...BIG RUN...SUMMERVILLE...
LIMESTONE...HAWTHORN...CORSICA...CALLENSBURG...WORTHVILLE AND ANITA.
LAT...LON 4120 7871 4120 7877 4113 7880 4097 7881
4100 7960 4114 7960 4124 7874 4123 7871
TIME...MOT...LOC 1128Z 265DEG 46KT 4107 7938
24Special weather statement, Jun 23, 8:17 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
817 AM EDT TUE JUN 23 2015
PAZ016-023-231230-
JEFFERSON-INDIANA-
817 AM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND
SOUTHEASTERN JEFFERSON COUNTIES...
AT 817 AM EDT...A STRONG THUNDERSTORM WAS NEAR PUNXSUTAWNEY...MOVING
EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...SYKESVILLE...BIG RUN...ROSSITER AND ANITA.
LAT...LON 4086 7881 4091 7903 4092 7910 4102 7899
4107 7883 4107 7881 4103 7880
TIME...MOT...LOC 1217Z 273DEG 42KT 4099 7889
24Special weather statement, Jun 23, 8:35 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
835 AM EDT TUE JUN 23 2015
PAZ013-231330-
LAWRENCE-
835 AM EDT TUE JUN 23 2015
...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT CENTRAL LAWRENCE
COUNTY...
AT 834 AM EDT...THUNDERSTORMS WERE LOCATED OVER NEW CASTLE...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...OAKWOOD...NEW CASTLE NORTHWEST...BESSEMER...SOUTH NEW
CASTLE...HARLANSBURG...S.N.P.J....ROSE POINT PARK AND MCCONNELLS
MILL.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4100 8016 4094 8016 4093 8052 4097 8052
4101 8049 4102 8043 4102 8015
TIME...MOT...LOC 1234Z 265DEG 31KT 4099 8032
24Local storm report, Jun 23, 8:51 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
851 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 2 N BIG RUN 41.00N 78.88W
06/23/2015 JEFFERSON PA 911 CALL CENTER
NUMEROUS TREES DOWN ON ROUTE 199 IN HENDERSON TOWNSHIP.
TREES ALSO DOWN IN WINSLOW TOWNSHIP.
&&
EVENT NUMBER PBZ1501976Local storm report, Jun 23, 8:54 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM TSTM WND DMG 2 N BIG RUN 41.00N 78.88W
06/23/2015 JEFFERSON PA 911 CALL CENTER
NUMEROUS TREES DOWN ON ROUTE 199 IN HENDERSON TOWNSHIP.
TREES ALSO DOWN IN WINSLOW TOWNSHIP.
&&
CORRECTED EVENT TIME
EVENT NUMBER PBZ1501976Local storm report, Jun 23, 9:32 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM TSTM WND DMG MINISTER 41.62N 79.15W
06/23/2015 FOREST PA EMERGENCY MNGR
*** 5 INJ *** CAMPERS WERE STRUCK BY FALLING BRANCHES
AT THE MINISTER CREEK CAMPGROUND.
&&
EVENT NUMBER PBZ1501977
KRAMARThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:45 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 60 min |
| Jun 23, 5:33 AM EDT | Special Weather Statement | PBZ | Clarion, Forest | 27 min |
| Jun 23, 5:57 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 63 min |
| Jun 23, 7:29 AM EDT | Special Weather Statement | PBZ | Jefferson | 31 min |
| Jun 23, 7:53 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 22 min |
| Jun 23, 8:17 AM EDT | Special Weather Statement | PBZ | Jefferson | 13 min |
| Jun 23, 8:35 AM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Jun 23, 9:57 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 37 min |
| Jun 23, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler | 39 min |
| Jun 23, 10:44 AM EDT | Areal Flood Advisory | PBZ | Venango | 2 hr |
| Jun 23, 11:17 AM EDT | Special Weather Statement | PBZ | Indiana | 13 min |
| Jun 23, 11:19 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 26 min |
| Jun 23, 11:32 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 28 min |
| Jun 23, 12:00 PM EDT | Special Weather Statement | PBZ | Butler | 30 min |
| Jun 23, 12:02 PM EDT | Areal Flood Advisory | PBZ | Lawrence | 118 min |
| Jun 23, 12:10 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 2 hr |
| Jun 23, 12:36 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 24 min |
| Jun 23, 12:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 12:47 PM EDT | Areal Flood Advisory | PBZ | Butler | 3 hr |
| Jun 23, 12:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 48 min |
| Jun 23, 1:30 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 30 min |
| Jun 23, 1:32 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 43 min |
| Jun 23, 1:34 PM EDT | Areal Flood Advisory | PBZ | Armstrong | 116 min |
| Jun 23, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 25 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 38 min |
| Jun 23, 1:51 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 24 min |
| Jun 23, 1:56 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 19 min |
| Jun 23, 1:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 2 hr |
| Jun 23, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 17 min |
| Jun 23, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 30 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 41 min |
| Jun 23, 2:25 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Westmoreland | 3 hr |
| Jun 23, 2:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 17 min |
| Jun 23, 2:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 52 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Indiana, Westmoreland | 39 min |
| Jun 23, 3:03 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 42 min |
| Jun 23, 3:16 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 3 hr |
| Jun 23, 3:16 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jun 23, 3:28 PM EDT | Areal Flood Warning | PBZ | Lawrence | 6 hr |
| Jun 23, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 31 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.